# SDR FDEA201301060030

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193620200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CLEVIS ADAPTER AT FR 36 BETWEEN SEAT TRACKS 4L AND 5L HAS IMPACT DAMAGE AT SCALLOP ONE SQUARE INCH.   AFTER BLEND OUT OF DAMAGED AREA IAW SRM 51-73-10, FOUND TO BE OUT OF LIMITS  IAW SRM 53-10-15, FIG 101.  R & R CLEVIS ADAPTER IAW SRM 51-75-10.
